# SDR FDEA201303010486

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 21,602 hours, 11,870 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A2911503000400
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

ON ARRIVAL AT THE ACFT GREEN HYD QTY WAS LOW,  JUST ABOVE YELLOW RANGE MX SERVICED THE GREEN HYD  BACK INTO TOP HAT MINIMUM.  THEY STATED THERE WAS NO INDICATION OF A LEAK.  DURING DESCENT WE HAD A LOW  GREEN HYD QTY ALERT.  THE OVHD QTY POINTER WAS AT  RED DOT.  WE TURNED OFF THE GREEN PUMPS AND LANDED W/O INCIDENT.  AFTER MANUAL GEAR EXTENSION THE GREEN  HYD QTY GAUGE INDICATOR MOVED TO THE 12 O'CLOCK POSITION.  BY RETURN TO GATE IT DECREASED BACK ALMOST TO YELLOW AGAIN.  REPAIRED CASE DRAIN HYD LINE IAW AMM 20-23-11. LEAK CHECKED GOOD.
